Home New methods of investigation of perfectly balanced Boolean functions
Article
Licensed
Unlicensed Requires Authentication

New methods of investigation of perfectly balanced Boolean functions

  • O. A. Logachev , S. V. Smyshlyaev and V. V. Yashchenko
Published/Copyright: June 30, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 19 Issue 3

Abstract

We consider new approaches to the investigation and introduce parameters for some new classes of perfectly balanced Boolean functions.

Received: 2008-09-17
Published Online: 2009-06-30
Published in Print: 2009-July

© de Gruyter 2009

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2009.014/html?lang=en
Scroll to top button